Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 148, Number 5

Level curves of rational functions and unimodular points on rational curves
Fedor Pakovich and Igor E. Shparlinski.
Proc. Amer. Math. Soc. 148 (2020), 1829-1833
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On matrix rearrangement inequalities
Rima Alaifari, Xiuyuan Cheng, Lillian B. Pierce and Stefan Steinerberger.
Proc. Amer. Math. Soc. 148 (2020), 1835-1848
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Stability of depth and Stanley depth of symbolic powers of squarefree monomial ideals
S. A. Seyed Fakhari.
Proc. Amer. Math. Soc. 148 (2020), 1849-1862
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Theta block conjecture for paramodular forms of weight 2
Valery Gritsenko and Haowu Wang.
Proc. Amer. Math. Soc. 148 (2020), 1863-1878
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the Lie algebra structure of $HH^{1}(A)$ of a finite-dimensional algebra $A$
Markus Linckelmann and Lleonard Rubio y Degrassi.
Proc. Amer. Math. Soc. 148 (2020), 1879-1890
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Idempotent reduction for the finitistic dimension conjecture
Diego Bravo and Charles Paquette.
Proc. Amer. Math. Soc. 148 (2020), 1891-1900
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
EPPA for two-graphs and antipodal metric spaces
David M. Evans, Jan Hubička, Matěj Konečný and Jaroslav Nešetřil.
Proc. Amer. Math. Soc. 148 (2020), 1901-1915
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Sets of universal sequences for the symmetric group and analogous semigroups
J. Hyde, J. Jonušas, J. D. Mitchell and Y. H. Péresse.
Proc. Amer. Math. Soc. 148 (2020), 1917-1931
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Indecomposable $0$-Hecke modules for extended Schur functions
Dominic Searles.
Proc. Amer. Math. Soc. 148 (2020), 1933-1943
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A class of nilpotent Lie algebras whose center acts nontrivially in cohomology
Grant Cairns, Barry Jessup and Yuri Nikolayevsky.
Proc. Amer. Math. Soc. 148 (2020), 1945-1952
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On free subgroups in division rings
Jason P. Bell and Jairo Gonçalves.
Proc. Amer. Math. Soc. 148 (2020), 1953-1962
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Factorization of symplectic matrices into elementary factors
Björn Ivarsson, Frank Kutzschebauch and Erik Løw.
Proc. Amer. Math. Soc. 148 (2020), 1963-1970
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Quantum extensions of ordinary maps
Andre Kornell.
Proc. Amer. Math. Soc. 148 (2020), 1971-1986
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
$ℓ^{2}$ decoupling in $\mathbb{R}^{2}$ for curves with vanishing curvature
Chandan Biswas, Maxim Gilula, Linhan Li, Jeremy Schwend and Yakun Xi.
Proc. Amer. Math. Soc. 148 (2020), 1987-1997
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On Lau’s conjecture II
Khadime Salame.
Proc. Amer. Math. Soc. 148 (2020), 1999-2008
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Clark measures on the torus
Evgueni Doubtsov.
Proc. Amer. Math. Soc. 148 (2020), 2009-2017
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Operators polynomially isometric to a normal operator
Laurent W. Marcoux and Yuanhang Zhang.
Proc. Amer. Math. Soc. 148 (2020), 2019-2033
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Maximally monotone operators with ranges whose closures are not convex and an answer to a recent question by Stephen Simons
Heinz H. Bauschke, Walaa M. Moursi and Xianfu Wang.
Proc. Amer. Math. Soc. 148 (2020), 2035-2044
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
2-co-lacunary sequences in noncommutative symmetric Banach spaces
Fedor Sukochev and Dejian Zhou.
Proc. Amer. Math. Soc. 148 (2020), 2045-2058
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Uniqueness of positive radial solutions for a class of infinite semipositone $p$-Laplacian problems in a ball
K. D. Chu, D. D. Hai and R. Shivaji.
Proc. Amer. Math. Soc. 148 (2020), 2059-2067
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Monodromy representations of meromorphic projective structures
Subhojoy Gupta and Mahan Mj.
Proc. Amer. Math. Soc. 148 (2020), 2069-2078
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on mappings preserving harmonic measure
Stamatis Pouliasis and Alexander Yu. Solynin.
Proc. Amer. Math. Soc. 148 (2020), 2079-2089
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Lyubeznik numbers of irreducible projective varieties depend on the embedding
Botong Wang.
Proc. Amer. Math. Soc. 148 (2020), 2091-2096
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Transcendental holomorphic maps between real algebraic manifolds in a complex space
Guillaume Rond.
Proc. Amer. Math. Soc. 148 (2020), 2097-2102
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Periodic solutions of the generalized KdV equation
Yingnan Sun.
Proc. Amer. Math. Soc. 148 (2020), 2103-2110
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Wall’s continued-fraction characterization of Hausdorff moment sequences: A conceptual proof
Alan D. Sokal.
Proc. Amer. Math. Soc. 148 (2020), 2111-2116
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Complex symmetric composition operators on weighted Hardy spaces
Sivaram K. Narayan, Daniel Sievewright and Maria Tjani.
Proc. Amer. Math. Soc. 148 (2020), 2117-2127
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Analytic $m$-isometries without the wandering subspace property
Akash Anand, Sameer Chavan and Shailesh Trivedi.
Proc. Amer. Math. Soc. 148 (2020), 2129-2142
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A short proof of local regularity of distributional solutions of Poisson’s equation
Giovanni Di Fratta and Alberto Fiorenza.
Proc. Amer. Math. Soc. 148 (2020), 2143-2148
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Universal bounds and monotonicity properties of ratios of Hermite and parabolic cylinder functions
Torben Koch.
Proc. Amer. Math. Soc. 148 (2020), 2149-2155
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on weak-star and norm Borel sets in the dual of the space of continuous functions
S. Ferrari.
Proc. Amer. Math. Soc. 148 (2020), 2157-2161
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A new asymptotic expansion of a ratio of two gamma functions and complete monotonicity for its remainder
Zhen-Hang Yang, Jing-Feng Tian and Ming-Hu Ha.
Proc. Amer. Math. Soc. 148 (2020), 2163-2178
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Locally removable singularities for Kähler metrics with constant holomorphic sectional curvature
Si-en Gong, Hongyi Liu and Bin Xu.
Proc. Amer. Math. Soc. 148 (2020), 2179-2191
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Topology and homotopy of lattice isomorphic arrangements
Benoît Guerville-Ballé.
Proc. Amer. Math. Soc. 148 (2020), 2193-2200
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A nonstable $C^{*}$-algebra with an elementary essential composition series
Saeed Ghasemi and Piotr Koszmider.
Proc. Amer. Math. Soc. 148 (2020), 2201-2215
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Determined Admissible Sets
J. P. Aguilera.
Proc. Amer. Math. Soc. 148 (2020), 2217-2231
Abstract, references and article information
Full-text PDF
Many cusped hyperbolic 3-manifolds do not bound geometrically
Alexander Kolpakov, Alan W. Reid and Stefano Riolo.
Proc. Amer. Math. Soc. 148 (2020), 2233-2243
Abstract, references and article information
Full-text PDF
A remark on the non-compactness of $W^{2,d}$-immersions of $d$-dimensional hypersurfaces
Siran Li.
Proc. Amer. Math. Soc. 148 (2020), 2245-2255
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Ideal points of character varieties, algebraic non-integral representations, and undetected closed essential surfaces in 3–manifolds
Alex Casella, Charles Katerba and Stephan Tillmann.
Proc. Amer. Math. Soc. 148 (2020), 2257-2271
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Virtual links which are equivalent as twisted links
Naoko Kamada and Seiichi Kamada.
Proc. Amer. Math. Soc. 148 (2020), 2273-2285
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions